Discussions that mention lunesta

High & Low Blood Pressure board


My dr. placed me on high blood pressure and cholesterol pills 3 weeks ago. I was already taking norco, ibuprofin, skelaxin, flexiril, lunesta for my back. At the time he had me stop eating read meat as well. Last week he had me quit meat all together. I was feeling fine the first 2 weeks, but this last week I've been feeling nautious. Today I went to lunch feeling nautious and had a beer. I wore my thermo underwear and a sweatshirt and it was pretty warm for me. I went to the bathroom and took off my sweatshirt. I felt worse when I got back and started to feel like I was going to get sick. The feeling came from my lower body to my top. I then collapsed to the floor for a couple of seconds and was helped to my seat. I drank some water and came home. I've lost 6 pounds since seeing this new doctor. Can anyone give some kind of explanation or idea what could have caused this? Thank you
Thank you for your most valuable info Bethsheba, I know for a fact a stop breathing. When I had back surgery the nurse came in and slapped me around to wake up because I wasn't breathing. They told me it usually happens when you sleep on your back. That is the only way i'm comfortable way to sleep and haven't slept on my back since. I sleep on my side or stomach, but don't get must rest. What I would give to sleep 8 hours instead averging 4 a night. Lunesta has helped me so much with this problem. I do believe this is what killed my father. Back then we didn't know what this was. We use to watch him sleep and take forever to breathe again. I feel much better today without taking Nifedical. I started on Toprol xl today and feel fine. I will make sure I monitor my pressure as well. Thanks again
[QUOTE=Michael8466;3377618]Thank you for your most valuable info Bethsheba, I know for a fact a stop breathing. When I had back surgery the nurse came in and slapped me around to wake up because I wasn't breathing. They told me it usually happens when you sleep on your back. That is the only way i'm comfortable way to sleep and haven't slept on my back since. I sleep on my side or stomach, but don't get must rest. What I would give to sleep 8 hours instead averging 4 a night. Lunesta has helped me so much with this problem. I do believe this is what killed my father. Back then we didn't know what this was. We use to watch him sleep and take forever to breathe again. I feel much better today without taking Nifedical. I started on Toprol xl today and feel fine. I will make sure I monitor my pressure as well. Thanks again

You're one of the lucky ones, if you're aware of the dangers of sleep apnea. I, too, have a family history of apnea...although other family members had been diagnosed and treated, it never occurred to me that I might have it until another family member pointed it out to me.

The other thing I wanted to mention, is that I STRONGLY believe my sleep problems were worse with certain blood pressure medications. I mention this because I blamed my sleep problems on hip pain (that often woke me in the middle of the night), excruciating back pain, restless leg, getting up to pee at night (nocturia), etc. It was only after about 3 years when I had forgotten to take my bp medication that I realized that although I probably had sleep apnea since I was a child, I could FUNCTION with untreated sleep apnea....and it was the bp medication that was really interfering with my sleep. My primary and my sleep specialist denied this reality, but I no longer take bp medication and I would now describe my sleep as normal (I do use a cpap). This may or may not apply to you but I bring it to your attention to make you aware of the possibilities....and to save you time and possibly pain. It took me three years to figure it out for myself as the doctors were no help here.

If you have a recliner, you may find that you'll sleep better sitting up...for your breathing and for your back.

Hope I haven't rambled too much. Hope you're feeling better on the new med.

Take care and keep us posted.

Bethsheba